Twists of matrix algebras and some subgroups of Brauer groups

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We consider twists of matrix algebras by some continuous characters. There are some subgroups of Brauer groups arising from these twists. Some results regarding these subgroups are proved.

Original languageEnglish
Pages (from-to)377-383
Number of pages7
JournalBulletin of the Australian Mathematical Society
Volume45
Issue number3
DOIs
Publication statusPublished - 1992 Jun

Fingerprint

Brauer Group
Matrix Algebra
Twist
Subgroup
Character

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Twists of matrix algebras and some subgroups of Brauer groups. / Chi, Wenchen.

In: Bulletin of the Australian Mathematical Society, Vol. 45, No. 3, 06.1992, p. 377-383.

Research output: Contribution to journalArticle

@article{598dfcf64d0144caa3279c00be82bc6d,
title = "Twists of matrix algebras and some subgroups of Brauer groups",
abstract = "We consider twists of matrix algebras by some continuous characters. There are some subgroups of Brauer groups arising from these twists. Some results regarding these subgroups are proved.",
author = "Wenchen Chi",
year = "1992",
month = "6",
doi = "10.1017/S0004972700030276",
language = "English",
volume = "45",
pages = "377--383",
journal = "Bulletin of the Australian Mathematical Society",
issn = "0004-9727",
publisher = "Cambridge University Press",
number = "3",

}

TY - JOUR

T1 - Twists of matrix algebras and some subgroups of Brauer groups

AU - Chi, Wenchen

PY - 1992/6

Y1 - 1992/6

N2 - We consider twists of matrix algebras by some continuous characters. There are some subgroups of Brauer groups arising from these twists. Some results regarding these subgroups are proved.

AB - We consider twists of matrix algebras by some continuous characters. There are some subgroups of Brauer groups arising from these twists. Some results regarding these subgroups are proved.

UR - http://www.scopus.com/inward/record.url?scp=84971809007&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84971809007&partnerID=8YFLogxK

U2 - 10.1017/S0004972700030276

DO - 10.1017/S0004972700030276

M3 - Article

AN - SCOPUS:84971809007

VL - 45

SP - 377

EP - 383

JO - Bulletin of the Australian Mathematical Society

JF - Bulletin of the Australian Mathematical Society

SN - 0004-9727

IS - 3

ER -